# SDR R61A2023051600286

- Difficulty date: April 24, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR RH SKIN SPLICE 170-03589-001 FR 12-17 ABOVE STR 20R.  REPAIRED THE SKIN SPLICE AS PER THE PROCEDURE. REF ETD2023-170-009823 REV B.
